Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome)

M. F. Lew, Maisie Shindo, C. B. Moskowitz, K. C. Wilhelmsen, S. Fahn, C. H. Waters

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We report a patient with Lubag (X-linked dystonia-parkinsonism) who presented with severe respiratory stridor from adductor laryngeal breathing dystonia. Emergency tracheostomy was necessary, and subsequent laryngeal injection with botulinum toxin led to worsening aspiration. Botulinum toxin injection for severe lingual dystonia was successful.

Original languageEnglish (US)
Pages (from-to)318-320
Number of pages3
JournalMovement Disorders
Volume9
Issue number3
StatePublished - 1994
Externally publishedYes

Fingerprint

Botulinum Toxins
Dystonia
Respiration
Injections
Tracheostomy
Respiratory Sounds
Tongue
Emergencies
Dystonia 3, Torsion, X-Linked

Keywords

  • Breathing dystonia
  • Lubag
  • X-linked dystonia-parkinsonism

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Cite this

Lew, M. F., Shindo, M., Moskowitz, C. B., Wilhelmsen, K. C., Fahn, S., & Waters, C. H. (1994). Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome). Movement Disorders, 9(3), 318-320.

Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome). / Lew, M. F.; Shindo, Maisie; Moskowitz, C. B.; Wilhelmsen, K. C.; Fahn, S.; Waters, C. H.

In: Movement Disorders, Vol. 9, No. 3, 1994, p. 318-320.

Research output: Contribution to journalArticle

Lew, MF, Shindo, M, Moskowitz, CB, Wilhelmsen, KC, Fahn, S & Waters, CH 1994, 'Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome)', Movement Disorders, vol. 9, no. 3, pp. 318-320.
Lew, M. F. ; Shindo, Maisie ; Moskowitz, C. B. ; Wilhelmsen, K. C. ; Fahn, S. ; Waters, C. H. / Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome). In: Movement Disorders. 1994 ; Vol. 9, No. 3. pp. 318-320.
@article{cdf1c6feed104f3e9fb77bff1373ca3e,
title = "Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome)",
abstract = "We report a patient with Lubag (X-linked dystonia-parkinsonism) who presented with severe respiratory stridor from adductor laryngeal breathing dystonia. Emergency tracheostomy was necessary, and subsequent laryngeal injection with botulinum toxin led to worsening aspiration. Botulinum toxin injection for severe lingual dystonia was successful.",
keywords = "Breathing dystonia, Lubag, X-linked dystonia-parkinsonism",
author = "Lew, {M. F.} and Maisie Shindo and Moskowitz, {C. B.} and Wilhelmsen, {K. C.} and S. Fahn and Waters, {C. H.}",
year = "1994",
language = "English (US)",
volume = "9",
pages = "318--320",
journal = "Movement Disorders",
issn = "0885-3185",
publisher = "John Wiley and Sons Inc.",
number = "3",

}

TY - JOUR

T1 - Adductor laryngeal breathing dystonia in a patient with Lubag (X-linked dystonia-parkinsonism syndrome)

AU - Lew, M. F.

AU - Shindo, Maisie

AU - Moskowitz, C. B.

AU - Wilhelmsen, K. C.

AU - Fahn, S.

AU - Waters, C. H.

PY - 1994

Y1 - 1994

N2 - We report a patient with Lubag (X-linked dystonia-parkinsonism) who presented with severe respiratory stridor from adductor laryngeal breathing dystonia. Emergency tracheostomy was necessary, and subsequent laryngeal injection with botulinum toxin led to worsening aspiration. Botulinum toxin injection for severe lingual dystonia was successful.

AB - We report a patient with Lubag (X-linked dystonia-parkinsonism) who presented with severe respiratory stridor from adductor laryngeal breathing dystonia. Emergency tracheostomy was necessary, and subsequent laryngeal injection with botulinum toxin led to worsening aspiration. Botulinum toxin injection for severe lingual dystonia was successful.

KW - Breathing dystonia

KW - Lubag

KW - X-linked dystonia-parkinsonism

UR - http://www.scopus.com/inward/record.url?scp=0028359261&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028359261&partnerID=8YFLogxK

M3 - Article

C2 - 8041372

AN - SCOPUS:0028359261

VL - 9

SP - 318

EP - 320

JO - Movement Disorders

JF - Movement Disorders

SN - 0885-3185

IS - 3

ER -